Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21076
Title: ASYMMETRY EFFECTS ASSOCIATED WITH THE X-COMPONENT OF THE IMF IN A MAGNETICALLY OPEN MAGNETOSPHERE
Authors: COWLEY, SWH
First Published: 1-Jan-1981
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: PLANETARY AND SPACE SCIENCE, 1981, 29 (8), pp. 809-818
DOI Link: 10.1016/0032-0633(81)90071-4
ISSN: 0032-0633
Links: http://hdl.handle.net/2381/21076
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.